Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 121, NWS Norman, OK

July 6, 2015Woods County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 6, 2015, 7:03 PM CDT for Woods County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 7:03 PM CDT (00:03 UTC)
Expired
Jul 6, 2015, 11:00 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Woods County, OK

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:30 PM CDTFLASH FLOODWaynoka, OKSEVERAL STREETS IN DOWNTOWN ARE FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WGUS54 KOUN 070003
FFWOUN
OKC151-070400-
/O.NEW.KOUN.FF.W.0121.150707T0003Z-150707T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WOODS COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 1100 PM CDT
    
* AT 702 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN OVER WAYNOKA. UP TO THREE
  INCHES OF RAIN HAS ALREADY FALLEN. ADDITIONAL RAINFALL OF 1 TO 2
  INCHES IS EXPECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WAYNOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3664 9872 3651 9871 3651 9896 3664 9896

$$
1 follow-up statement
424 
WGUS74 KOUN 070100
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT MON JUL 6 2015

OKC151-070400-
/O.CON.KOUN.FF.W.0121.000000T0000Z-150707T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODS OK-
800 PM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN WOODS COUNTY...

AT 745 PM CDT...THE PUBLIC REPORTED FLASH FLOODING IN DOWNTOWN 
WAYNOKA. NEARLY 3 FEET OF WATER IS COVERING SOME ROADWAYS. RADAR 
ESTIMATES INDICATE 3 TO 4 INCHES OF RAIN FELL NEAR AND JUST NORTH OF 
WAYNOKA. FLASH FLOODING WILL CONTINUE FOR THE NEXT SEVERAL HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WAYNOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3664 9872 3651 9871 3651 9896 3664 9896

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:25 PM CDT, 38 minutes earlier.

Area forecast discussion, Jul 6, 6:25 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT MON JUL 6 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
AT 23Z...A COLD FRONT AND ASSOCIATED TSRA EXTENDED FROM BETWEEN
KPNC AND KICT TO KWWR. THIS LINE OF TSRA WILL ADVANCE SE THIS
EVENING...BRINGING 2-4 HOURS OF TSRA TO MOST TAF SITES BY 10Z
TONIGHT. AFTER THE INITIAL TSRA...WIDESPREAD SHRA WILL FILL IN
NEAR/N OF THE FRONT. THE FRONT IS EXPECTED TO STALL ROUGHLY FROM
KLTS-KCHK-KOUN-KSNL. THE RAIN TOMORROW WILL AFFECT MOST OF OK AND
N TX. A FEW TSRA WILL ALSO OCCUR...BUT ARE EXPECTED TO BE TOO
FEW/FAR BETWEEN TO WARRANT MENTION IN THE TAFS. BY
AFTERNOON...+SHRA WILL LIKELY COVER MUCH OF THE AREA FROM KSPS TO
KOKC...BRINGING CEILINGS DOWN TO ROUGHLY 500-800 FT. OUTSIDE THIS
AREA...SHRA/TSRA SHOULD BE LESS INTENSE...AND PERHAPS LESS
EXTENSIVE.

CMS
&&

.PREV DISCUSSION... /ISSUED 334 PM CDT MON JUL 6 2015/

DISCUSSION...
A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL OKLAHOMA
TONIGHT...THEN STALL SOMEWHERE ACROSS OKLAHOMA AND PERHAPS WESTERN
NORTH TEXAS. SHOWERS AND STORMS WILL OCCUR ALONG THE FRONT THIS
EVENING...PROBABLY PRODUCING OUTFLOW THAT WILL MOVE OUT AHEAD OF
THE CONVECTION. A VERY MOIST ATMOSPHERE WILL FAVOR HEAVY
RAINFALL...AND POSSIBLY FLASH FLOODING. A FLASH FLOOD WATCH IS
ALREADY IN EFFECT...AND NO CHANGES WILL BE MADE TO IT THIS
AFTERNOON.

AN UPPER-LEVEL WAVE WILL MOVE EAST ACROSS THE REGION
TOMORROW...WHICH WILL SUPPORT WIDESPREAD RAIN AND A FEW
THUNDERSTORMS AS THE FRONT REMAINS ACROSS THE SOUTHERN PART OF OUR
FORECAST AREA...AND WARM MOIST AIR IS FORCED NORTH OVER THE
COOLER AIR NEAR THE SURFACE.

RAIN CHANCES WILL GENERALLY DIMINISH WEDNESDAY AS THE WEATHER
SYSTEMS WEAKEN OVER US...AND WILL DISAPPEAR ENTIRELY BY THE
WEEKEND WITH UPPER-LEVEL RIDGING TAKING OVER. AS IS USUAL...THIS
WILL BRING HOT WEATHER BACK TO NORTH TEXAS AND OKLAHOMA.
AND...WITH THE EXTREMELY WET GROUND...HUMIDITIES WILL BE RATHER
HIGH. ON THE OTHER HAND...THIS WILL LIMIT THE AMOUNT OF DAYTIME
HEATING THAT CAN OCCUR.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  78  63  80 /  60  80  80  50
HOBART OK         68  75  62  84 /  80  90  70  30
WICHITA FALLS TX  75  83  64  85 /  50  80  80  60
GAGE OK           61  72  59  81 /  90  70  20  20
PONCA CITY OK     64  76  63  78 /  90  70  70  40
DURANT OK         74  87  69  85 /  20  40  50  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ005>042-
     044>046.

TX...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TXZ083>090.

&&

25/23/23
Hazardous weather outlook, Jul 6, 3:20 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT MON JUL 6 2015

OKZ004>048-050>052-TXZ083>090-072030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
320 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PARTS OF NORTHERN AND WESTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM
ALVA AND WOODWARD... TO ARNETT AND THEN ALONG AND NORTH OF A LINE
FROM HOLLIS AND HOBART... TO WEATHERFORD AND KINGFISHER... TO
PERRY OKLAHOMA. THIS INCLUDES PONCA CITY...ENID AND CLINTON.

SOUTH OF THE SLIGHT RISK AREA...A FEW STRONG TO MARGINALLY SEVERE
STORMS ARE POSSIBLE...NORTH OF A SHAWNEE TO NORMAN...LAWTON AND
VERNON TEXAS LINE.

TIMING...
THROUGH 11 PM.

IMPACTS...
DAMAGING WIND GUSTS UP TO 70 MPH...
HAIL UP TO THE SIZE OF HALF DOLLARS...
LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...

DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ALONG A COLD
FRONT IN NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND
EVENING. ALTHOUGH WIND SHEAR WILL BE RATHER WEAK...ENOUGH
INSTABILITY WILL BE AVAILABLE FOR STORMS TO PRODUCE DAMAGING
WINDS AND SOME HAIL. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE SOUTHWARD DURING THE OVERNIGHT HOURS WITH LOCALLY HEAVY
RAINFALL POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE
SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FROM LATE THIS AFTERNOON THROUGH
LATE WEDNESDAY AFTERNOON FOR A LARGE PART OF OKLAHOMA AND
WESTERN NORTH TEXAS.  PLEASE REFER TO THE WATCH FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS....
THUNDERSTORMS WILL CONTINUE TUESDAY INTO AT LEAST THURSDAY AS A
COLD FRONT MOVES SLOWLY SOUTHWARD. HOT AND HUMID WEATHER WITH
LITTLE OR NO RAIN IS EXPECTED FRIDAY THROUGH SUNDAY.

.FLOODING....
FLOODING WILL REMAIN POSSIBLE TUESDAY INTO WEDNESDAY...ESPECIALLY
ACROSS SOUTHWEST AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 6, 6:08 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT MON JUL 6 2015

OKZ014-062345-
ROGER MILLS OK-
608 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGER MILLS COUNTY UNTIL
645 PM CDT...

AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
CHEYENNE...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3553 9965 3554 9987 3574 9989 3576 9958
TIME...MOT...LOC 2307Z 184DEG 7KT 3561 9976

MAHALE
Special weather statement, Jul 6, 6:10 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON JUL 6 2015

OKZ011-015-062345-
MAJOR OK-DEWEY OK-
610 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAJOR AND EASTERN
DEWEY COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
TALOGA...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
TALOGA...WESTERN CANTON LAKE AND HUCMAC.

LAT...LON 3622 9874 3605 9863 3597 9864 3586 9903
      3603 9912
TIME...MOT...LOC 2307Z 245DEG 23KT 3599 9899

MAHALE
Special weather statement, Jul 6, 6:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT MON JUL 6 2015

OKZ014>016-021-070000-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-DEWEY OK-
622 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
CUSTER...NORTHWESTERN BECKHAM AND DEWEY COUNTIES UNTIL 700 PM CDT...

AT 620 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR TALOGA TO 6 MILES NORTH OF SWEETWATER...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...HAMMON...LEEDEY...CAMARGO...
SWEETWATER...STRONG CITY...ANGORA...CESTOS...MOOREWOOD...NORTHWESTERN
CANTON LAKE...HUCMAC...BERLIN AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9913 3616 9864 3614 9864 3542 9959
      3542 10000 3555 10000
TIME...MOT...LOC 2320Z 289DEG 9KT 3600 9896 3552 9990

MAHALE
Special weather statement, Jul 6, 6:24 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT MON JUL 6 2015

OKZ007-008-070000-
GRANT OK-KAY OK-
624 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND KAY
COUNTIES UNTIL 700 PM CDT...

AT 623 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHEAST OF WINFIELD TO 5 MILES SOUTHEAST OF RENFROW...
MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...MEDFORD...NEWKIRK...LAMONT...KAW
CITY...BRAMAN...DEER CREEK...KILDARE...RENFROW...NARDIN...CHILOCCO...
KAW LAKE...HARDY...MCCORD...BLACKWELL LAKE AND PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3669 9705 3660 9704
      3659 9706 3659 9744 3683 9776 3700 9757
      3700 9675
TIME...MOT...LOC 2323Z 310DEG 31KT 3719 9690 3687 9759

MAHALE
Special weather statement, Jul 6, 6:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT MON JUL 6 2015

OKZ005-070030-
WOODS OK-
657 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS COUNTY UNTIL
730 PM CDT...

AT 655 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF WAYNOKA TO NEAR DACOMA...MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WAYNOKA AND DACOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3650 9854 3650 9884 3651 9884 3651 9890
      3658 9896 3660 9896 3660 9898 3665 9902
      3668 9854
TIME...MOT...LOC 2355Z 300DEG 7KT 3659 9894 3662 9856

MAHALE
Special weather statement, Jul 6, 7:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT MON JUL 6 2015

OKZ007-008-012-013-070045-
GRANT OK-NOBLE OK-KAY OK-GARFIELD OK-
703 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHERN NOBLE...
KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR POND CREEK TO 5 MILES SOUTH OF HARDY...MOVING SOUTHEAST AT 30
MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...GARBER...BILLINGS...
LAMONT...KAW CITY...RED ROCK...MARLAND...BRAMAN...DEER CREEK...
KILDARE...RENFROW...NARDIN...CHILOCCO...KAW LAKE...SOONER LAKE...
HARDY AND MCCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3653 9699 3651 9703 3642 9703
      3630 9754 3700 9779 3700 9675
TIME...MOT...LOC 0002Z 315DEG 26KT 3667 9777 3690 9677

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:03 PM CDTSpecial Weather StatementOUNKay, Noble42 min
Jul 6, 7:05 PM CDTSpecial Weather StatementOUNMajor25 min
Jul 6, 7:06 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Roger Mills3 hr
Jul 6, 7:33 PM CDTSpecial Weather StatementOUNBlaine27 min
Jul 6, 7:47 PM CDTSpecial Weather StatementOUNGarfield, Noble28 min
Jul 6, 8:01 PM CDTSpecial Weather StatementOUNGarfield29 min
Jul 6, 8:03 PM CDTSpecial Weather StatementOUNBlaine, Custer27 min
Jul 6, 8:05 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Major, Noble4 hr
Jul 6, 8:21 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne39 min
Jul 6, 8:32 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Washita28 min
Jul 6, 8:41 PM CDTSevere Thunderstorm WarningOUNCuster, Washita49 min
Jul 6, 8:45 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more3 hr
Jul 6, 8:52 PM CDTSpecial Weather StatementOUNPayne23 min
Jul 6, 9:01 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher, Logan, Noble29 min
Jul 6, 9:03 PM CDTFlash Flood WarningOUNCuster, Washita3 hr
Jul 6, 9:08 PM CDTSpecial Weather StatementOUNKiowa37 min
Jul 6, 9:24 PM CDTSpecial Weather StatementOUNPayne36 min
Jul 6, 9:33 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa3 hr
Jul 6, 9:34 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Logan, Washita26 min
Jul 6, 9:48 PM CDTSpecial Weather StatementOUNJackson, Kiowa42 min
Jul 6, 9:58 PM CDTAreal Flood AdvisoryOUNKingfisher, Logan, Oklahoma, Payne3 hr
Jul 6, 10:06 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady, Lincoln, Logan, Oklahoma39 min
Jul 6, 10:32 PM CDTSpecial Weather StatementOUNJackson, Kiowa43 min
Jul 6, 10:40 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Kiowa, Washita3 hr
Jul 6, 10:45 PM CDTSpecial Weather StatementOUNCaddo, Grady, Lincoln, Oklahoma45 min
Jul 6, 11:09 PM CDTFlash Flood WarningOUNLogan3 hr
Jul 6, 11:17 PM CDTSpecial Weather StatementOUNComanche, Tillman43 min
Jul 6, 11:22 PM CDTAreal Flood AdvisoryOUNKay3 hr
Jul 7, 12:02 AM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Kingfisher and 2 more3 hr
Jul 7, 12:05 AM CDTSpecial Weather StatementOUNComanche, Stephens25 min
Jul 7, 12:20 AM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jul 7, 12:40 AM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon, Jackson, Kiowa3 hr
Jul 7, 1:29 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Major2 hr
Jul 7, 2:01 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita68 hr
Jul 7, 8:03 AM CDTRiver Flood WarningOUNCuster, Washita30 hr
Jul 7, 8:07 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray66 hr
Jul 7, 8:18 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman45 hr
Jul 7, 12:49 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more6 hr
Jul 7, 1:51 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Kiowa, Tillman6 hr
Jul 7, 2:09 PM CDTFlash Flood WarningOUNHughes7 hr
Jul 7, 2:51 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, McClain, Pottawatomie, Seminole6 hr
Jul 7, 3:13 PM CDTRiver Flood WarningOUNPottawatomie, Seminole44 hr
Jul 7, 3:35 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman7 hr
Jul 7, 6:24 PM CDTAreal Flood AdvisoryOUNStephens2 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.